PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1999 | 90 | 3 | 291-299
Tytuł artykułu

On limits of PV k-tuples

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Czasopismo
Rocznik
Tom
90
Numer
3
Strony
291-299
Opis fizyczny
Daty
wydano
1999
otrzymano
1998-11-23
poprawiono
1999-03-17
Twórcy
autor
  • Department of Mathematics, Kansas State University, Manhattan, KS 66506, U.S.A.
Bibliografia
  • [1] D. G. Cantor, On sets of algebraic integers whose remaining conjugates lie in the unit circle, Trans. Amer. Math. Soc. 105 (1962), 391-406.
  • [2] J. Dufresnoy et C. Pisot, Sur un ensemble fermé d'entiers algébriques, Ann. Sci. École Norm. Sup. (3) 70 (1953), 105-133.
  • [3] J. B. Kelley, A closed set of algebraic integers, Amer. J. Math. 72 (1950), 565-572.
  • [4] R. Salem, A remarkable class of algebraic integers. Proof of a conjecture of Vijayaraghavan, Duke Math. J. 11 (1944), 103-108.
  • [5] P. A. Samet, Algebraic integers with two conjugates outside the unit circle, Proc. Cambridge Philos. Soc. 49 (1953), 421-436.
  • [6] P. A. Samet, Algebraic integers with two conjugates outside the unit circle. II, ibid. 50 (1954), 323.
  • [7] T. Vijayaraghavan, On the fractional parts of the powers of a number. II, ibid. 37 (1941), 349-357.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-aav90i3p291bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.